# SDR 02FDEA00656

- Difficulty date: September 16, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 24,975 hours, 5,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BOTTOM OF PORTABLE FIRE EXTINGUISHER MOUNTING BRACKET, FOUND SEAT TRACK CORRODED AT BS 475-495.  R&R SEAT TRACK PER SRM 51-33-01 VOL II.
